# SDR VTZA990053

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7223 - IAD-ORF - DURING PREFLIGHT INSPECTION, CREW FOUND EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
